# SDR 99UAL900184

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N396UA
- Make and model: Boeing 737322
- Aircraft serial: 24671
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Not Latched
- Location: Door 1l
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AT 120 KTS DUE TO DOOR 1L WARNING LIGHT.  *S/D*  CHECKED OPERATION OF DOOR LIGHTS, OPERATES NORMAL.
